Transition Manifolds of Complex Metastable Systems

A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, C. Schütte, Journal of Nonlinear Science 28 (2018) 471–512.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ; ;
Publishing Year
Journal Title
Journal of Nonlinear Science
Volume
28
Page
471-512
LibreCat-ID

Cite this

Bittracher A, Koltai P, Klus S, Banisch R, Dellnitz M, Schütte C. Transition Manifolds of Complex Metastable Systems. Journal of Nonlinear Science. 2018;28:471-512. doi:10.1007/s00332-017-9415-0
Bittracher, A., Koltai, P., Klus, S., Banisch, R., Dellnitz, M., & Schütte, C. (2018). Transition Manifolds of Complex Metastable Systems. Journal of Nonlinear Science, 28, 471–512. https://doi.org/10.1007/s00332-017-9415-0
@article{Bittracher_Koltai_Klus_Banisch_Dellnitz_Schütte_2018, title={Transition Manifolds of Complex Metastable Systems}, volume={28}, DOI={10.1007/s00332-017-9415-0}, journal={Journal of Nonlinear Science}, author={Bittracher, Andreas and Koltai, Péter and Klus, Stefan and Banisch, Ralf and Dellnitz, Michael and Schütte, Christof}, year={2018}, pages={471–512} }
Bittracher, Andreas, Péter Koltai, Stefan Klus, Ralf Banisch, Michael Dellnitz, and Christof Schütte. “Transition Manifolds of Complex Metastable Systems.” Journal of Nonlinear Science 28 (2018): 471–512. https://doi.org/10.1007/s00332-017-9415-0.
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, and C. Schütte, “Transition Manifolds of Complex Metastable Systems,” Journal of Nonlinear Science, vol. 28, pp. 471–512, 2018.
Bittracher, Andreas, et al. “Transition Manifolds of Complex Metastable Systems.” Journal of Nonlinear Science, vol. 28, 2018, pp. 471–512, doi:10.1007/s00332-017-9415-0.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar